# SDR UPS06848329

- Difficulty date: October 13, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 37585931
- Condition: Cracked
- Location: Fs 1260 L36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1260 L36 SPLICE FITTING CRACKED ON RT SIDE FACING FWD REMOVED AND REPLACED LONGERON SPLICE SECTION AND END FITTINGS FROM STA 1270-1350 L36 IAW SRM 51-1-20D, 51-3-2 AND SRM 51-3-0.
